MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID TYPE M PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID TYPE M PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-35
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an angiogram, and an intra-aortic balloon (iab) catheter was inserted for therapy with cardiosave intra-aortic balloon pump (iabp) unit.The following day, blood was observed in the helium tubing while the patient was being repositioned.The pump continued to operate without generating any alarms.The pump was placed in standby, and the helium tubing was clamped.An attempt to remove the catheter was unsuccessful, requiring surgical removal.A large clot was identified during the procedure, and an additional 5 cm groin incision was required to facilitate catheter removal.The patient remained stable following the procedure.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID TYPE M PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50067333
Report Number2249723-2026-0003646
Device Sequence Number10481244
Product Code DSP
UDI-Device Identifier10607567109107
UDI-Public(01)10607567109107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0998-00-0800-35
Device Catalogue Number0998-00-0800-35
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Intra-Aortic Balloon (b)(4)
Outcome Attributed to Adverse Event Life Threatening;
Patient Age77 YR
Patient SexUnknown
Patient Weight162 LB